# SDR C2XA08TY010

- Difficulty date: January 15, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 13,939 hours, 7,392 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Migrated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON PCA BRACKET HAS MIGRATED BUSHINGS AT O/B ATTACH.  REMOVED AND REPLACED LT AILERON PCA BRACKET IAW EC 5750-01177.  AIRCRAFT STILL IN C CHECK.
